MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 5 CM HEAVY DUTY SHORT ATTACHMENT; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 5 CM HEAVY DUTY SHORT ATTACHMENT; MOTOR, DRILL, ELECTRIC
Model Number SHORT-HD-G1
Medical Device Problem Codes Component Missing (2306); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the reported condition was confirmed.During evaluation, the device loctite joints were inspected, and it was determined that there was no loctite residue found on threads of components.The assignable root cause was determined to be due to improper assembly, which is a manufacturing issue, and has been covered under a capa.A review of the device history record(s) showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Udi: (b)(4).
 
Event or Problem Description
It was reported that during pretesting, it was observed that the attachment device was missing components.During in-house engineering evaluation, it was determined that the device could not secure lock cutter device due to the device being disassembled and missing parts.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
5 CM HEAVY DUTY SHORT ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11798743
Report Number1045834-2021-00789
Device Sequence Number14238390
Product Code HBC
UDI-Device Identifier00845384016304
UDI-Public00845384016304
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHORT-HD-G1
Device Catalogue NumberSHORT-HD-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1